RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 3, Issue 1  


Renewal equations and moments of branching processes
B. A. Sevast'yanov
3
A problem from the domain of combinatorial analysis
S. S. Kislitsyn
15
Finite solvable groups with nilpotent 2-maximal subgroups
V. A. Belonogov
21
Minimal groups not having given properties
A. I. Starostin
33
Periodic groups whose maximal abelian subgroups are either invariant or else invariantly complemented
A. N. Fomin
39
The normalizer condition
S. N. Chernikov
45
The algebraic independence of certain transcendental numbers
A. A. Shmelev
51
Chebyshev sets and some generalizations of them
L. P. Vlasov
59
The complementation of an additive measure up to $\sigma$-additivity by means of an extension of the space
D. N. Dudin
71
Beste Approximation von Elementen eines nuklearen Raumes
A. A. Zakharov
77
The stabilization of the solutions of certain parabolic equations and systems
M. I. Freidlin
85
The Martin boundary for a portion of a Markov chain
D. I. Shparo
93
Divergence properties of the curvatures of a vector field and of a family of surfaces
Yu. A. Aminov
103
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019